# SDR USAA2009082892281

- Difficulty date: July 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69773082
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON FITTING AT BS 947.5, RBL 24.  REPLACED FITTING AT BS 947.5, RBL 24 IAW SRM 51-10-02 & 51-40-02.
